Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 72, NWS State College, PA

June 26, 20094 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2009, 6:42 PM EDT for 4 counties in Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 6:42 PM EDT (22:42 UTC)
Expired
Jun 26, 2009, 7:33 PM EDT
In force
51 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Perry County, PA

The radar

The State College radar (KCCX), 110 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:00 PM EDTTSTM WND DMGNew Bloomfield, PATREES REPORTED DOWN NEAR NEW BLOOMFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 262242
SVRCTP
PAC041-043-067-099-262345-
/O.NEW.KCTP.SV.W.0072.090626T2242Z-090626T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WEST CENTRAL DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ICKESBURG...OR 16 MILES SOUTHEAST OF LEWISTOWN...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWPORT AND LOYSVILLE AROUND 655 PM EDT...
  NEW BLOOMFIELD AROUND 700 PM EDT...
  SHERMANSDALE AROUND 715 PM EDT...
  DUNCANNON AROUND 720 PM EDT...
  CARLISLE SPRINGS AROUND 730 PM EDT...
  CARLISLE AROUND 735 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4051 7745 4063 7720 4026 7676 4022 7684
      4023 7685 4022 7686 4022 7690 4020 7692
      4019 7691 4015 7699 4015 7703 4011 7707
      4007 7717
TIME...MOT...LOC 2242Z 323DEG 18KT 4049 7728

$$

FORECASTER: KF
1 follow-up statement
000 
WWUS51 KCTP 262333
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT FRI JUN 26 2009

PAC041-043-067-099-262343-
/O.CAN.KCTP.SV.W.0072.000000T0000Z-090626T2345Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-JUNIATA PA-
733 PM EDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNIATA...EASTERN
PERRY...WEST CENTRAL DAUPHIN AND EASTERN CUMBERLAND COUNTIES IS
CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4051 7745 4063 7720 4026 7676 4022 7684
      4023 7685 4022 7686 4022 7690 4020 7692
      4019 7691 4015 7699 4015 7703 4011 7707
      4007 7717
TIME...MOT...LOC 2333Z 323DEG 18KT 4029 7708

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:37 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 26, 6:37 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
637 PM EDT FRI JUN 26 2009

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS...SOME LOCALLY SEVERE...WILL
TRACK SOUTHEAST OF THE AREA EARLY TONIGHT ALONG WITH A COLD FRONT.
HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST LATER TONIGHT AND
SATURDAY BRINGING FAIR AND WARM WEATHER. ANOTHER COLD FRONT WILL
LIKELY PUSH THROUGH PENNSYLVANIA ON SUNDAY WITH SCATTERED...MAINLY
AFTERNOON SHOWERS.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
UPDATED TO REMOVE NORTHERN AND A FEW CENTRAL COUNTIES FROM SVR WWA
#516 AND #517. SVR THREAT CONTINUES ACROSS SOUTH CENTRAL AND
SOUTHEAST THROUGH 02Z.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/...
500MB TROUGH AXIS STEADILY SLIDES EAST SAT...WITH A SECONDARY
STRONG LOBE OF VORTICITY PROGGED TO PIVOT AROUND SW QUADRANT SAT
MORNING. UNSEASONABLY COOL 850 MB TEMPS WILL CONT TO ADVECT
SOUTHWARD AROUND THE INTENSE UPPER LOW CIRCULATION CENTERED OVER
SOUTHERN NEW ENGLAND AND CANNOT ENTIRELY RULE OUT A BRIEF SHOWER
MAINLY OVER EASTERN SECTIONS WHERE LAPSE RATES ARE STEEPEST.
CURRENTLY HAVE LEFT THE MENTION OUT IN THE GRIDS AND TEXT PRODUCTS.

MAX TEMPS SATURDAY WILL BE MAINLY IN THE UPPER 70S ACROSS THE
MTNS...AND LOWER TO MID 80S IN THE CENTRAL VALLEYS THROUGH THE
SUSQUEHANNA RIVER VALLEY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WEAK RIDGING SAT NGT WILL BE DEFLECTED EAST...AS FRONTAL BNDRY
APPROACHES FROM WEST SUN. THETA-E RIDGE POKES EAST SUN AHEAD OF
FRONTAL BNDRY...THUS HAVE MAINTAINED CHC SHRA/TSRA. RIDGE CENTERED
OFF NEW ENGLAND COAST IS POISED TO SLOW EASTWARD PROGRESSION OF
500MB SHORTWAVE. THIS APPEARS TO BE GAINING CONFIDENCE...AND BRINGS
A WEAK NW FLOW REGIME BACK INTO MID-ATLANTIC REGION EARLY NEXT WEEK.
THIS SCENARIO SUGGESTS TEMPS WILL BE A BIT BLW NORMAL THRU THE
PERIOD WITH A CHC OF DIURNAL CONVECTION...ESP OVR THE ELEVATED
TERRAIN OF THE ALLEGHENIES.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
LINE OF THUNDERSTORMS ORGANIZING ALONG THE PA NY BORDER WILL DROP
SOUTH ACROSS THE FORECAST AREA. INTIALLY PUT IN VCTS FOR A THREE
TO FOUR HOUR PERIOD THIS AFTERNOON BUT WILL ADD SPECIFICS AS
STORMS MOVE TOWARD ANY PARTICULAR AIRFIELD.

SCT -SHRA DEVELOPING OVER THE SOUTHERN AREA SO THE SHORT TERM
FORECASTS ALL INCLUDE AT LEAST VCSH. ALL AREAS SHOULD BE CLEAR OF
CONVECTION BY 27/00Z. POSSIBLY PATCHY FOG OVERNIGHT WITH RESIDUAL
MOISTURE BEFORE 27/12Z.

OUTLOOK...
SAT...VFR.
SUN...VFR...THEN MVFR IN NMRS SHRA/TS AFTN/EVE.
MON/TUE...MAINLY VFR...MVFR PSBL IN SCT AFTN SHRA/TS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...LAMBERT/BEACHLER
AVIATION...MARTIN/TYBURSKI
Hazardous weather outlook, Jun 26, 6:32 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT FRI JUN 26 2009

PAZ004-272245-
WARREN-
632 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-017>019-024-033-037-041-042-045-046-272245-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
632 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025>028-034>036-049>053-056>059-063>066-272245-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
632 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 5:34 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT FRI JUN 26 2009

PAZ046-049-262200-
SOUTHERN LYCOMING PA-UNION PA-
534 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL UNION AND SOUTH
CENTRAL LYCOMING COUNTIES...

AT 533 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WILLIAMSPORT...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ELIMSPORT AROUND 550 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 197 AND 205.

THIS WILL ALSO IMPACT ROUTE 220.

LAT...LON 4112 7689 4099 7705 4118 7725 4124 7717

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, Jun 26, 5:38 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT FRI JUN 26 2009

PAZ064-065-262215-
ADAMS PA-YORK PA-
538 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ADAMS AND SOUTHERN
YORK COUNTIES...

AT 536 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM SPRY TO
PARKVILLE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THESE STORMS WILL BE NEAR DALLASTOWN...RED LION...WINDSOR...AND
SHREWSBURY AROUND 545 PM...FELTON...WINTERSTOWN...AND NEW FREEDOM
AROUND 550 PM...STEWARTSTOWN AROUND 555 PM...BROGUE AND SHENKS FERRY
AROUND 600 PM.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.

LAT...LON 3989 7711 3999 7700 4001 7682 3991 7640
      3989 7638 3988 7638 3982 7634 3979 7628
      3973 7623 3972 7700

EXPERIMENTAL

FORECASTER: GARTNER
Local storm report, Jun 26, 5:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             4 E WELLSBORO           41.75N 77.23W
06/26/2009  M1.00 INCH       TIOGA              PA   TRAINED SPOTTER

            WIND ALSO STRONG...ESTIMATED AT 50 TO 60 MPH.

0215 PM     HAIL             5 W COVINGTON           41.74N 77.17W
06/26/2009  M2.00 INCH       TIOGA              PA   BROADCAST MEDIA

            HAIL...RANGING IN SIZE FROM GOLF BALL TO TENNIS BALL
            SIZED...COVERING THE GROUND IN CHERRY FLATS. CAR
            WINDSHIELDS REPORTED BROKEN.

0220 PM     HAIL             WELLSBORO               41.75N 77.30W
06/26/2009  E1.75 INCH       TIOGA              PA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED NEAR WELLSBORO.

0222 PM     HAIL             COVINGTON               41.74N 77.07W
06/26/2009  E2.00 INCH       TIOGA              PA   PUBLIC

            TWO-INCH DIAMETER HAIL REPORTED IN COVINGTON.

0227 PM     HAIL             2 E BLOSSBURG           41.68N 77.03W
06/26/2009  E1.25 INCH       TIOGA              PA   PUBLIC

            HALF DOLLAR SIZED HAIL REPORTED IN MORRIS RUN.

0248 PM     HAIL             3 ENE LYMAN RUN STATE P 41.73N 77.74W
06/26/2009  M1.25 INCH       POTTER             PA   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL REPORTED IN BROOKLAND. HAIL IS
            COVERING THE GROUND.

0420 PM     TSTM WND DMG     DILLSBURG               40.11N 77.03W
06/26/2009                   YORK               PA   PUBLIC

            TREES REPORTED DOWN NEAR DILLSBURG.

0446 PM     TSTM WND DMG     DOVER                   40.00N 76.85W
06/26/2009                   YORK               PA   PUBLIC

            TREES AND WIRES REPORTED DOWN NEAR DOVER.

0453 PM     HAIL             5 ENE DOVER             40.03N 76.76W
06/26/2009  E0.88 INCH       YORK               PA   PUBLIC

            NICKEL SIZED HAIL REPORTED 5 MILES ENE OF DOVER.

&&

CJE
Special weather statement, Jun 26, 6:01 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT FRI JUN 26 2009

PAZ049>053-058-262245-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-
UNION PA-
601 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL UNION...NORTHEASTERN
SNYDER...NORTHUMBERLAND...SOUTH CENTRAL COLUMBIA...SOUTHERN MONTOUR
AND WEST CENTRAL SCHUYLKILL COUNTIES...

AT 600 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM DANVILLE
TO LEWISBURG...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR KNOEBELS GROVE...WINFIELD...STONINGTON...
AND SNYDERTOWN AROUND 605 PM...KULPMONT...SUNBURY...SHAMOKIN...AND
FARNSWORTH AROUND 610 PM...MOUNT CARMEL AND ASHLAND AROUND 615 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 220...I-81 BETWEEN MILE MARKERS 105 AND 118.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 522...
STATE ROAD 45...STATE ROAD 61.

LAT...LON 4056 7616 4063 7667 4066 7670 4065 7682
      4101 7713 4097 7650

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 26, 6:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT FRI JUN 26 2009

PAZ027-028-050-052-056-057-262245-
DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-SNYDER
619 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...JUNIATA...
NORTHERN DAUPHIN...PERRY...SNYDER AND SOUTHWESTERN NORTHUMBERLAND
COUNTIES...

AT 617 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
BEAVERTOWN TO MIFFLIN...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR MEISERVILLE AROUND 630 PM...LIVERPOOL
AROUND 640 PM AND NEWPORT AROUND 650 PM.

LAT...LON 4054 7667 4031 7728 4060 7766 4084 7704

EXPERIMENTAL

FORECASTER: KF
Special weather statement, Jun 26, 6:24 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT FRI JUN 26 2009

PAZ058-262300-
SCHUYLKILL PA-
624 PM EDT FRI JUN 26 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY...

AT 624 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GORDON...
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MINERSVILLE AROUND 630 PM...POTTSVILLE AROUND
640 PM...SCHUYLKILL HAVEN AROUND 650 PM AND LANDINGVILLE AROUND 700
PM.

LAT...LON 4065 7596 4063 7600 4058 7602 4058 7607
      4057 7608 4055 7615 4053 7618 4066 7646
      4079 7637 4081 7631 4068 7593

EXPERIMENTAL

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:45 PM EDTSpecial Weather StatementCTPCambria30 min
Jun 25, 10:18 PM EDTSevere Thunderstorm WarningCTPClearfield57 min
Jun 25, 10:34 PM EDTSpecial Weather StatementCTPElk41 min
Jun 25, 11:14 PM EDTSpecial Weather StatementCTPClearfield31 min
Jun 25, 11:42 PM EDTSpecial Weather StatementCTPClearfield78 min
Jun 26, 12:10 AM EDTSpecial Weather StatementCTPBlair, Cambria65 min
Jun 26, 12:40 AM EDTSpecial Weather StatementCTPBlair, Huntingdon50 min
Jun 26, 12:54 PM EDTSpecial Weather StatementCTPTioga36 min
Jun 26, 1:19 PM EDTAreal Flood AdvisoryCTPTioga116 min
Jun 26, 1:21 PM EDTSpecial Weather StatementCTPTioga24 min
Jun 26, 1:29 PM EDTSpecial Weather StatementCTPTioga31 min
Jun 26, 1:43 PM EDTSevere Thunderstorm WarningCTPTioga62 min
Jun 26, 1:51 PM EDTSpecial Weather StatementCTPTioga39 min
Jun 26, 2:17 PM EDTSpecial Weather StatementCTPPotter43 min
Jun 26, 2:27 PM EDTSevere Thunderstorm WarningCTPPotter48 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningCTPSullivan65 min
Jun 26, 2:59 PM EDTSpecial Weather StatementCTPTioga46 min
Jun 26, 3:11 PM EDTSpecial Weather StatementCTPFranklin34 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryCTPTioga3 hr
Jun 26, 3:40 PM EDTSpecial Weather StatementCTPSullivan35 min
Jun 26, 3:55 PM EDTSpecial Weather StatementCTPSullivan35 min
Jun 26, 4:03 PM EDTSpecial Weather StatementCTPCumberland27 min
Jun 26, 4:06 PM EDTSpecial Weather StatementCTPAdams24 min
Jun 26, 4:15 PM EDTSevere Thunderstorm WarningCTPCumberland, Lancaster, York60 min
Jun 26, 4:18 PM EDTSpecial Weather StatementCTPCameron57 min
Jun 26, 4:19 PM EDTSpecial Weather StatementCTPFranklin26 min
Jun 26, 4:33 PM EDTSpecial Weather StatementCTPColumbia, Lycoming27 min
Jun 26, 4:58 PM EDTSpecial Weather StatementCTPColumbia32 min
Jun 26, 5:07 PM EDTSpecial Weather StatementCTPMontour23 min
Jun 26, 5:15 PM EDTSpecial Weather StatementCTPYork45 min
Jun 26, 5:29 PM EDTSpecial Weather StatementCTPMifflin31 min
Jun 26, 5:34 PM EDTSpecial Weather StatementCTPUnion26 min
Jun 26, 5:38 PM EDTSpecial Weather StatementCTPYork37 min
Jun 26, 5:43 PM EDTSevere Thunderstorm WarningCTPYork62 min
Jun 26, 6:01 PM EDTSpecial Weather StatementCTPNorthumberland, Union44 min
Jun 26, 6:19 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder26 min
Jun 26, 6:24 PM EDTSpecial Weather StatementCTPSchuylkill36 min
Jun 26, 6:48 PM EDTSpecial Weather StatementCTPBedford27 min
Jun 26, 6:57 PM EDTSpecial Weather StatementCTPLebanon33 min
Jun 26, 7:02 PM EDTSpecial Weather StatementCTPFranklin43 min
Jun 26, 7:45 PM EDTSpecial Weather StatementCTPBerks30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.